# SDR SWAA2025072993051

- Difficulty date: June 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP O/B TRACK WORN ON LOWER FLANGE.   REMOVED AND RE-INSTALLED RIGHT WING I/B AFT FLAP TO REPLACE WORN O/B TRACK IAW AMM 27-51-12-000-801; AMM 27-51-16-400-801 AND AMM 27-51-12-400-801.
